MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TAPE,ZINC,PINC,2"X5YD,36/CS

MEDLINE INDUSTRIES LP; TAPE,ZINC,PINC,2"X5YD,36/CS
Catalog Number OMAM222CS
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the tape was used during an enema study on a nicu patient to secure the tube in place at the rectum.During the procedure, the tape did not adequately adhere to the infant's skin, resulting in the inability to maintain a proper seal.As a result, leakage of barium occurred from the rectum, compromising the effectiveness of the study.The need to repeat the procedure resulted in additional handling and transport of a critically ill nicu infant.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
The tape used to hold the tube in place in the rectum did not adhere to the skin.

Common Device Name
TAPE,ZINC,PINC,2"X5YD,36/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24999800
Report Number1417592-2026-00607
Device Sequence Number9884579
Product Code KGX
UDI-Device Identifier10080196035700
UDI-Public10080196035700
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberOMAM222CS
Device Lot Number10080196035700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown